English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Conformity does not perpetuate suboptimal traditions in a wild population of songbirds

MPS-Authors
/persons/resource/persons139662

McElreath,  Richard
Department of Human Behavior Ecology and Culture, Max Planck Institute for Evolutionary Anthropology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Aplin, L. M., Sheldon, B. C., & McElreath, R. (2017). Conformity does not perpetuate suboptimal traditions in a wild population of songbirds. Proceedings of the National Academy of Sciences of the United States of America, 114(30), 7830-7837. doi:10.1073/pnas.1621067114.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-D098-B
Abstract
There is no abstract available